Suivre
Bei Hu
Titre
Citée par
Citée par
Année
The profile near blowup time for solution of the heat equation with a nonlinear boundary condition
B Hu, HM Yin
Transactions of the American Mathematical Society 346 (1), 117-135, 1994
2821994
Blow-up theories for semilinear parabolic equations
B Hu
Springer, 2011
2472011
Nonexistence of a positive solution of the Laplace equation with a nonlinear boundary condition
B Hu
Differential and Integral Equations 7 (2), 301-313, 1994
1401994
Mathematical analysis of a model for the initiation of angiogenesis
MA Fontelos, A Friedman, B Hu
SIAM journal on mathematical analysis 33 (6), 1330-1355, 2002
1372002
Bifurcation from stability to instability for a free boundary problem arising in a tumor model
A Friedman, B Hu
Archive for rational mechanics and analysis 180, 293-330, 2006
1202006
Remarks on the blowup estimate for solution of the heat equation with a nonlinear boundary condition
B Hu
Differential and Integral Equations 9 (5), 891-901, 1996
1081996
Asymptotic stability for a free boundary problem arising in a tumor model
A Friedman, B Hu
Journal of Differential Equations 227 (2), 598-639, 2006
982006
Semilinear parabolic equations with prescribed energy
B Hu, HM Yin
Rendiconti del Circolo Matematico di Palermo 44, 479-505, 1995
951995
Bifurcation for a free boundary problem modeling tumor growth by Stokes equation
A Friedman, B Hu
SIAM Journal on Mathematical Analysis 39 (1), 174-194, 2007
892007
Stability and instability of Liapunov-Schmidt and Hopf bifurcation for a free boundary problem arising in a tumor model
A Friedman, B Hu
Transactions of the American Mathematical Society 360 (10), 5291-5342, 2008
862008
Bifurcation for a free boundary problem modeling the growth of a tumor with a necrotic core
W Hao, JD Hauenstein, B Hu, Y Liu, AJ Sommese, YT Zhang
Nonlinear Analysis: Real World Applications 13 (2), 694-709, 2012
662012
Analyticity of Dirichlet--Neumann Operators on Hölder and Lipschitz Domains
B Hu, DP Nicholls
SIAM journal on mathematical analysis 37 (1), 302-320, 2005
542005
The Stefan problem for a hyperbolic heat equation
A Friedman, B Hu
Journal of mathematical analysis and applications 138 (1), 249-279, 1989
541989
Bifurcation from stability to instability for a free boundary problem modeling tumor growth by Stokes equation
A Friedman, B Hu
Journal of mathematical analysis and applications 327 (1), 643-664, 2007
532007
Pontryagin maximum principle for semilinear and quasilinear parabolic equations with pointwise state constraints
B Hu, J Yong
SIAM journal on control and optimization 33 (6), 1857-1880, 1995
531995
A free boundary problem for steady small plaques in the artery and their stability
A Friedman, W Hao, B Hu
Journal of Differential Equations 259 (4), 1227-1255, 2015
522015
Blowup rate estimates for the heat equation with a nonlinear gradient source term
J Guo, B Hu
Discrete and continuous dynamical systems 20 (4), 927, 2008
512008
A nonlocal quenching problem arising in a micro-electro mechanical system
JS Guo, B Hu, CJ Wang
Quarterly of Applied Mathematics 67 (4), 725-734, 2009
482009
A boundary value problem for the Poisson equation with multi-scale oscillating boundary
A Friedman, B Hu, Y Liu
Journal of differential equations 137 (1), 54-93, 1997
441997
Optimal convergence rate of the explicit finite difference scheme for American option valuation
B Hu, J Liang, L Jiang
Journal of computational and applied mathematics 230 (2), 583-599, 2009
422009
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20